Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Throbbing and pimples on thighs.Taking clorimazole-betamethasone ointment. STD?

I have been having this issue for 11 days. It started as a throbbing in my thighs and what looks like some pimples on them. It escalated to what felt like a sweat rash in my groin area/inner thighs but only saw some small pink pimples and raised bumps at the ends of my hair follicles. No amount of powder or vasaline seemed to make a difference. Doctor said it doesn t look like herpes and nothing to test since they aren t open. He prescribed clorimazole- betamethasone ointment which after using symptoms did seem to decrease, however after 48 hrs my testicles got extremely red and itchy. I was using at the same time Johnsons baby powder with aloe and vitamine E. After washing my testicles off and changing my underwear the itching stopped but the redness hasn t decreased. The doctor said to stop using the cream and prescribed hydocortisone valerate and said if it doesn t improve after 48 hours to see a dermatologist. I havent used the clorimazole-betamethasone in 36 hours and the thobbing in my leg is back and i noticed that there are still few pimples and discolored spots on my inner thigh reaching down to my knee. I never had anything like this before and am freaking out. Should I be worried about STD?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is seborrhic can be cured by fusidin-h ointment in the morning and keto-b ointment in the night.use a antihistamine.antibiotic and flucanazole weekly once cures it
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor